# SDR COMA0760599

- Difficulty date: October 11, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 28,329 hours, 24,697 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0527
- Condition: Faulty
- Location: Nose Hyd Bay
- Part time: 28,329 hours, 24,697 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5041 - RECEIVED NOSE GEAR DISAGREE WARNING ON APPROACH, AND "FAULTED" NOSE DOORS.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. REPLACED NOSE GEAR SELECTOR VALVE.  NO FURTHER DEFECTS.
